# SDR AALA20150903008

- Difficulty date: September 3, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 42,304 hours, 17,226 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 OTBD WINDOW POST CRACKED.  REPAIRED L1 WINDOW POST IAW AARD 53-10-00-6 7 & SB 737-53-1336.
